# SDR FDEA201504291323

- Difficulty date: April 29, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 250 hours, 13,722 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274005SFS
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Y1456 SEAT TRACK CORRODED AT FRAME 73.  REMOVED CORROSION IAW 53-10-16 FIG 102.  FOUND TO BE OUT OF LIMITS.  R & R SEAT TRACK IAW SRM 51-40-21 CLASS A MAJOR REPAIR.
